A perturbed Lagrangian formulation for the finite element solution of contact problems

authored by
Juan C. Simo, Peter Wriggers, Robert L. Taylor
External Organisation(s)
University of California at Berkeley
Type
Article
Journal
Computer Methods in Applied Mechanics and Engineering
Volume
50
Pages
163-180
No. of pages
18
ISSN
0045-7825
Publication date
08.1985
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Mechanics of Materials, Mechanical Engineering, Physics and Astronomy(all), Computer Science Applications
Electronic version(s)
https://doi.org/10.1016/0045-7825(85)90088-X (Access: Unknown)